American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 2, Issue 2

Open AccessArticle
Proof the Riemann Hypothesis
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 53-59. DOI: 10.12691/ajams-2-2-1
Pub. Date: February 19, 2014Views: 10831Downloads: 7079Citations: 10
Figure of 12
Open AccessArticle
Series Primes in Binary
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 60-65. DOI: 10.12691/ajams-2-2-2
Pub. Date: February 21, 2014Views: 9541Downloads: 5730Citations: 9
Figure of 3
Open AccessArticle
Increment Primes
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 66-72. DOI: 10.12691/ajams-2-2-3
Pub. Date: February 26, 2014Views: 10395Downloads: 7144Citations: 9
Figure of 10
Open AccessArticle
Some New Generalizations of Fuzzy Average Code Word Length and their Bonds
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 73-76. DOI: 10.12691/ajams-2-2-4
Pub. Date: February 27, 2014Views: 5954Downloads: 2777Citations: 2
Open AccessArticle
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Extreme Value Distribution
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 77-82. DOI: 10.12691/ajams-2-2-5
Pub. Date: March 13, 2014Views: 5972Downloads: 2608Citations: 1
Open AccessArticle
Availability and Profit Analysis of a linear Consecutive 2-out-of-4 Repairable System with Units Exchange
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 83-87. DOI: 10.12691/ajams-2-2-6
Pub. Date: March 13, 2014Views: 6753Downloads: 3703